# SDR QMLA2014051814057

- Difficulty date: May 18, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N209LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4960
- Aircraft time: 1,537 hours, 5,192 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 350A23404222
- Condition: Cracked
- Location: Tailboom
- Part time: 1,537 hours, 5,192 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ON A POST FLIGHT INSPECTION, FOUND THE UPPER LT HORIZONTAL STABILIZER ATTACH FITTING CRACKED.  REMOVED THE HORIZONTAL STABILIZER & FOUND THAT THE FITTING HAD COMPLETELY CRACKED INTO TWO SEPARATE PIECES.  THE CRACK APPEARED TO PROPAGATE FROM THE TWO BOLTS THAT ATTACH THE FITTING WITH ONE OF THE BOLTS HEADS SHEARED.  THIS FITTING MUST BE REPLACED.  THIS AIRCRAFT CURRENTLY REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING A REPAIR TEAM.
